Alert archive / Oklahoma / Flash Flood Watches in 2007
Flash Flood Watch 3, NWS Tulsa, OK
NWS Tulsa, OK issued this flash flood watch at Mar 29, 2007, 7:26 PM CDT for 22 counties in Oklahoma. It was in force for 33 hr.
The area
The counties it named.
The facts
- Issued
- Mar 29, 2007, 7:26 PM CDT (00:26 UTC)
- Expired
- Mar 31, 2007, 4:08 AM CDT
- In force
- 33 hr
- Issued by
- NWS Tulsa, OK
- Flood severity
- None
All 22 counties
Adair County, OK, Cherokee County, OK, Choctaw County, OK, Craig County, OK, Creek County, OK, Delaware County, OK, Haskell County, OK, Latimer County, OK, Mayes County, OK, McIntosh County, OK, Muskogee County, OK, Nowata County, OK, Okfuskee County, OK, Okmulgee County, OK, Ottawa County, OK, Pawnee County, OK, Pittsburg County, OK, Pushmataha County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK, Washington County, OK
The radar
The Tulsa radar (KINX), 40 km from the middle of the area, began a volume at 00:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 0.4 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 629 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- -13 m²/s²
- 0-3 km storm-relative helicity
- 24 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS64 KTSA 300026 FFATSA URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE TULSA OK 726 PM CDT THU MAR 29 2007 OKZ049-053>076-301000- /O.NEW.KTSA.FF.A.0003.070330T0026Z-070331T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ PUSHMATAHA-CHOCTAW-OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE- TULSA-ROGERS-MAYES-DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER- CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL- LATIMER-LE FLORE- INCLUDING THE CITIES OF...ANTLERS...CLAYTON...HUGO...PAWHUSKA... BARTLESVILLE...NOWATA...VINITA...MIAMI...PAWNEE...TULSA... CLAREMORE...PRYOR...JAY...BRISTOW...OKEMAH...OKMULGEE...WAGONER... TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA...SALLISAW... MCALESTER...STIGLER...WILBURTON...POTEAU 726 PM CDT THU MAR 29 2007 ...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY MORNING... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF EAST CENTRAL OKLAHOMA... NORTHEAST OKLAHOMA AND SOUTHEAST OKLAHOMA...INCLUDING THE FOLLOWING AREAS...IN EAST CENTRAL OKLAHOMA...CHEROKEE... MUSKOGEE...OKFUSKEE AND SEQUOYAH. IN NORTHEAST OKLAHOMA... ADAIR...CRAIG...CREEK...DELAWARE...MAYES...NOWATA...OKMULGEE... OSAGE...OTTAWA...PAWNEE...ROGERS...TULSA...WAGONER AND WASHINGTON OK. IN SOUTHEAST OKLAHOMA...CHOCTAW...HASKELL... LATIMER...LE FLORE...MCINTOSH...PITTSBURG AND PUSHMATAHA. * THROUGH SATURDAY MORNING * AREAS OF SHOWERS AND THUNDERSTORMS...SOME CONTAINING VERY HEAVY RAINFALL...WILL CONTINUE TO IMPACT PORTIONS OF EASTERN OKLAHOMA TONIGHT THROUGH FRIDAY NIGHT. THE SOUTHERLY TO SOUTH-SOUTHWESTERLY FLOW ALOFT WILL ALLOW FOR TRAINING OF THUNDERSTORMS...WITH LOCALIZED FLOODING LIKELY. GENERAL RAINFALL AMOUNTS OF 1 TO 2 INCHES WILL BE POSSIBLE...WITH LOCAL AMOUNTS EXCEEDING 3 TO 4 INCHES. DURING HEAVY RAINS...STAY AWAY FROM DRAINAGE DITCHES...CREEKS AND OTHER LOW LYING AREAS. THEY ARE PRONE TO RAPID RISES AND MAY FLOOD QUICKLY. REMEMBER FLOODING IS THE LEADING CAUSE OF WEATHER RELATED DEATHS. A FLASH FLOOD WATCH MEANS RAPIDLY RISING WATER OR FLOODING IS POSSIBLE WITHIN THE WATCH AREA. IF YOU ARE IN THE WATCH AREA... KEEP INFORMED...AND BE READY FOR QUICK ACTION IF FLASH FLOODING IS OBSERVED OR IF A WARNING IS ISSUED. $$
4 follow-up statements
000 WGUS64 KTSA 300924 FFATSA FLOOD WATCH NATIONAL WEATHER SERVICE TULSA OK 424 AM CDT FRI MAR 30 2007 OKZ049-053>076-301730- /O.CON.KTSA.FF.A.0003.000000T0000Z-070331T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ PUSHMATAHA-CHOCTAW-OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE- TULSA-ROGERS-MAYES-DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER- CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL- LATIMER-LE FLORE- INCLUDING THE CITIES OF...ANTLERS...CLAYTON...HUGO...PAWHUSKA... BARTLESVILLE...NOWATA...VINITA...MIAMI...PAWNEE...TULSA... CLAREMORE...PRYOR...JAY...BRISTOW...OKEMAH...OKMULGEE...WAGONER... TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA...SALLISAW... MCALESTER...STIGLER...WILBURTON...POTEAU 424 AM CDT FRI MAR 30 2007 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH SATURDAY MORNING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF EAST CENTRAL OKLAHOMA...NORTHEAST OKLAHOMA AND SOUTHEAST OKLAHOMA...INCLUDING THE FOLLOWING COUNTIES...IN EAST CENTRAL OKLAHOMA...CHEROKEE...MUSKOGEE...OKFUSKEE AND SEQUOYAH. IN NORTHEAST OKLAHOMA...ADAIR...CRAIG...CREEK... DELAWARE...MAYES...NOWATA...OKMULGEE...OSAGE...OTTAWA... PAWNEE...ROGERS...TULSA...WAGONER AND WASHINGTON. IN SOUTHEAST OKLAHOMA...CHOCTAW...HASKELL...LATIMER...LE FLORE... MCINTOSH...PITTSBURG AND PUSHMATAHA. * THROUGH SATURDAY MORNING * AREAS OF SHOWERS AND THUNDERSTORMS...SOME CONTAINING VERY HEAVY RAINFALL...WILL CONTINUE TO IMPACT MUCH OF EASTERN OKLAHOMA THROUGH TONIGHT. THE MOST SIGNIFICANT RAINFALL IS EXPECTED THIS AFTERNOON AND EVENING...WITH ANOTHER ROUND OF HEAVY RAINFALL POSSIBLE IN FAR SOUTHEAST OKLAHOMA LATE TONIGHT. ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES WILL BE POSSIBLE IN MANY PLACES...WITH LOCAL AMOUNTS OF 3 TO 4 INCHES...ESPECIALLY TO THE WEST OF HIGHWAY 75. DURING HEAVY RAINS...STAY AWAY FROM DRAINAGE DITCHES...CREEKS AND OTHER LOW LYING AREAS. THEY ARE PRONE TO RAPID RISES AND MAY FLOOD QUICKLY. REMEMBER FLOODING IS THE LEADING CAUSE OF WEATHER RELATED DEATHS. A FLASH FLOOD WATCH MEANS RAPIDLY RISING WATER OR FLOODING IS POSSIBLE WITHIN THE WATCH AREA. IF YOU ARE IN THE WATCH AREA... KEEP INFORMED...AND BE READY FOR QUICK ACTION IF FLASH FLOODING IS OBSERVED OR IF A WARNING IS ISSUED. $$
000 WGUS64 KTSA 301552 FFATSA FLOOD WATCH NATIONAL WEATHER SERVICE TULSA OK 1052 AM CDT FRI MAR 30 2007 OKZ049-053>076-310000- /O.CON.KTSA.FF.A.0003.000000T0000Z-070331T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ PUSHMATAHA-CHOCTAW-OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE- TULSA-ROGERS-MAYES-DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER- CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL- LATIMER-LE FLORE- INCLUDING THE CITIES OF...ANTLERS...CLAYTON...HUGO...PAWHUSKA... BARTLESVILLE...NOWATA...VINITA...MIAMI...PAWNEE...TULSA... CLAREMORE...PRYOR...JAY...BRISTOW...OKEMAH...OKMULGEE...WAGONER... TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA...SALLISAW... MCALESTER...STIGLER...WILBURTON...POTEAU 1052 AM CDT FRI MAR 30 2007 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH SATURDAY MORNING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF EAST CENTRAL OKLAHOMA...NORTHEAST OKLAHOMA AND SOUTHEAST OKLAHOMA...INCLUDING THE FOLLOWING COUNTIES...IN EAST CENTRAL OKLAHOMA...CHEROKEE...MUSKOGEE...OKFUSKEE AND SEQUOYAH. IN NORTHEAST OKLAHOMA...ADAIR...CRAIG...CREEK... DELAWARE...MAYES...NOWATA...OKMULGEE...OSAGE...OTTAWA... PAWNEE...ROGERS...TULSA...WAGONER AND WASHINGTON. IN SOUTHEAST OKLAHOMA...CHOCTAW...HASKELL...LATIMER...LE FLORE... MCINTOSH...PITTSBURG AND PUSHMATAHA. * THROUGH SATURDAY MORNING * AREAS OF SHOWERS AND THUNDERSTORMS...SOME CONTAINING VERY HEAVY RAINFALL...WILL DEVELOP DURING THE AFTERNOON AND CONTINUE TO IMPACT MUCH OF EASTERN OKLAHOMA THROUGH TONIGHT. THE MOST SIGNIFICANT RAINFALL IS EXPECTED LATE THIS AFTERNOON AND EVENING... WITH ANOTHER ROUND OF HEAVY RAINFALL POSSIBLE IN FAR SOUTHEAST OKLAHOMA LATE TONIGHT. ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES WILL BE LIKELY IN MANY PLACES...WITH LOCAL AMOUNTS OF 3 TO 4 INCHES POSSIBLE...ESPECIALLY TO THE WEST OF HIGHWAY 75. DURING HEAVY RAINS...STAY AWAY FROM DRAINAGE DITCHES...CREEKS AND OTHER LOW LYING AREAS. THEY ARE PRONE TO RAPID RISES AND MAY FLOOD QUICKLY. REMEMBER FLOODING IS THE LEADING CAUSE OF WEATHER RELATED DEATHS. A FLASH FLOOD WATCH MEANS RAPIDLY RISING WATER OR FLOODING IS POSSIBLE WITHIN THE WATCH AREA. IF YOU ARE IN THE WATCH AREA... KEEP INFORMED...AND BE READY FOR QUICK ACTION IF FLASH FLOODING IS OBSERVED OR IF A WARNING IS ISSUED. $$
000 WGUS64 KTSA 302033 FFATSA FLOOD WATCH NATIONAL WEATHER SERVICE TULSA OK 333 PM CDT FRI MAR 30 2007 OKZ049-053>076-310915- /O.CON.KTSA.FF.A.0003.000000T0000Z-070331T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ PUSHMATAHA-CHOCTAW-OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE- TULSA-ROGERS-MAYES-DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER- CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL- LATIMER-LE FLORE- INCLUDING THE CITIES OF...ANTLERS...CLAYTON...HUGO...PAWHUSKA... BARTLESVILLE...NOWATA...VINITA...MIAMI...PAWNEE...TULSA... CLAREMORE...PRYOR...JAY...BRISTOW...OKEMAH...OKMULGEE...WAGONER... TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA...SALLISAW... MCALESTER...STIGLER...WILBURTON...POTEAU 333 PM CDT FRI MAR 30 2007 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH SATURDAY MORNING... THE FLASH FLOOD WATCH CONTINUES FOR * THE FOLLOWING COUNTIES...IN EAST CENTRAL OKLAHOMA...CHEROKEE... MUSKOGEE...OKFUSKEE AND SEQUOYAH. IN NORTHEAST OKLAHOMA... ADAIR...CRAIG...CREEK...DELAWARE...MAYES...NOWATA...OKMULGEE... OSAGE...OTTAWA...PAWNEE...ROGERS...TULSA...WAGONER AND WASHINGTON. IN SOUTHEAST OKLAHOMA...CHOCTAW...HASKELL... LATIMER...LE FLORE...MCINTOSH...PITTSBURG AND PUSHMATAHA. * HEAVY RAIN WILL CONTINUE TO BE POSSIBLE THROUGH THE NIGHT TIME HOURS. AN MCS OVER CENTRAL OKLAHOMA AND NORTH TEXAS WILL LIKELY PRODUCE RAINFALL ACROSS PARTS OF THE WATCH AREA THIS EVENING. WHILE AN ADDITIONAL CLUSTER OF THUNDERSTORMS MAY DEVELOP TO OUR WEST AND MOVE EAST ACROSS THE AREA LATE THIS EVENING AND OVERNIGHT. 1 TO 3 INCHES OF RAIN WILL BE POSSIBLE WITH SOME OF IT IN A RELATIVELY SHORT PERIOD OF TIME. DURING HEAVY RAINS...STAY AWAY FROM DRAINAGE DITCHES...CREEKS AND OTHER LOW LYING AREAS. THEY ARE PRONE TO RAPID RISES AND MAY FLOOD QUICKLY. REMEMBER FLOODING IS THE LEADING CAUSE OF WEATHER RELATED DEATHS. A FLASH FLOOD WATCH MEANS RAPIDLY RISING WATER OR FLOODING IS POSSIBLE WITHIN THE WATCH AREA. IF YOU ARE IN THE WATCH AREA... KEEP INFORMED...AND BE READY FOR QUICK ACTION IF FLASH FLOODING IS OBSERVED OR IF A WARNING IS ISSUED. $$
000 WGUS64 KTSA 310908 FFATSA FLOOD WATCH NATIONAL WEATHER SERVICE TULSA OK 408 AM CDT SAT MAR 31 2007 OKZ049-053>076-311015- /O.CAN.KTSA.FF.A.0003.000000T0000Z-070331T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ PUSHMATAHA-CHOCTAW-OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE- TULSA-ROGERS-MAYES-DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER- CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL- LATIMER-LE FLORE- INCLUDING THE CITIES OF...ANTLERS...CLAYTON...HUGO...PAWHUSKA... BARTLESVILLE...NOWATA...VINITA...MIAMI...PAWNEE...TULSA... CLAREMORE...PRYOR...JAY...BRISTOW...OKEMAH...OKMULGEE...WAGONER... TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA...SALLISAW... MCALESTER...STIGLER...WILBURTON...POTEAU 408 AM CDT SAT MAR 31 2007 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH HAS BEEN CANCELLED FOR ALL COUNTIES IN EASTERN OKLAHOMA. THE HEAVY RAINFALL HAS MOVED OUT OF THE AREA AND THE THREAT OF FLASH FLOODING HAS ENDED. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this flash flood watch went out at Mar 29, 3:04 PM CDT, 4 hours 22 minutes earlier.
Area forecast discussion, Mar 29, 3:04 PM CDT, 4 hours 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 304 PM CDT THU MAR 29 2007 .DISCUSSION... POTENT UPPER SYSTEM LOCATED OVER THE ROCKY MOUNTAINS WILL BE DRIFTING EASTWARD. A COUPLE OF STRONG SHORT WAVES ROTATING AROUND THE UPPER LOW WILL PROVIDE INTERESTING CONDITIONS FOR THE REGION TONIGHT AND AGAIN FRIDAY NIGHT INTO SATURDAY. PRECIPITABLE WATER VALUES WILL BE IN THE INCH AND A QUARTER TO INCH AND A HALF RANGE SO HEAVY RAIN POTENTIAL CAN NOT BE IGNORED...ESPECIALLY IN THE WEST...BUT GOOD MOVEMENT MAY LIMIT AMOUNTS. UNLESS A FOCUS BOUNDARY SETS UP WITH TRAINING OF STORMS...DO NOT THINK AMOUNTS WILL BE EXCESSIVE TONIGHT. HOWEVER...SOME AREAS MAY BECOME SATURATED TONIGHT AND ADDITIONAL RAIN FRIDAY NIGHT COULD CAUSE A POSSIBLE FLASH FLOOD SITUATION THAT NEEDS TO BE WATCHED. WILL MENTION HEAVY RAIN POSSIBLE ALONG WITH THE POSSIBILITY OF SOME SEVERE. AVAILABLE INSTABILITY AND LAPSE RATES NOT OVERLY IMPRESSIVE WITH UPPER LOW REMAINING TO OUR WEST BUT MORE THAN SUFFICIENT TO CAUSE A FEW CELLS TO BECOME SEVERE. MOST OF THE FORECAST AREA WILL BECOME DRY SLOTTED ON SATURDAY WITH NORTHEAST OKLAHOMA POSSIBLY SEEING A LITTLE WRAP AROUND AS THE UPPER LOW PULLS NORTHEAST. HAVE STAYED CLOSE TO GUIDANCE USING A BLEND OF THE NAM AND GFS WHICH SEEMS TO FIT OTHER MODELS WELL. EXTENDED PORTIONS OF FORECAST HAVE THE NEXT CHANCE OF SHOWERS AND THUNDERSTORMS IN THE MONDAY NIGHT AND TUESDAY TIME FRAME. HAVE STAYED CLOSE TO GUIDANCE TEMPS. && .PRELIMINARY POINT TEMPS/POPS... TUL 62 73 55 67 / 80 70 90 30 FSM 62 77 59 71 / 50 40 70 80 MLC 62 75 58 71 / 70 50 80 60 BVO 61 73 53 65 / 80 70 90 30 FYV 60 75 56 67 / 50 50 70 80 BYV 59 73 57 68 / 40 60 60 90 MKO 62 73 57 67 / 70 70 80 60 MIO 61 73 56 67 / 70 70 80 50 F10 61 73 57 68 / 80 70 90 50 HHW 62 77 58 72 / 70 30 70 70 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...18 LONG TERM....15
Hazardous weather outlook, Mar 29, 4:37 PM CDT, 2 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
437 PM CDT THU MAR 29 2007
ARZ001-002-010-011-019-020-029-OKZ049-053>076-301000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
437 PM CDT THU MAR 29 2007
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...REST OF TODAY AND TONIGHT.
TORNADO.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA.
ONSET...ONGOING.
SEVERE THUNDERSTORM.
RISK...ELEVATED.
AREA...ALL EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
AREA AT GREATEST RISK...EASTERN OKLAHOMA.
DISCUSSION...
A LARGE THUNDERSTORM COMPLEX CONTINUES TO SLOWLY ADVANCE
EASTWARD INTO EASTERN OKLAHOMA THIS AFTERNOON...AND CONDITIONS
AHEAD OF THESE THUNDERSTORMS ARE SUPPORTIVE OF SEVERE WEATHER.
WIND PROFILES IN THE LOWEST LEVELS OF THE ATMOSPHERE ARE
FAVORABLE FOR TORNADIC POTENTIAL...AND DESPITE THE LIMITED
INSTABILITY...ANY STORM WHICH CAN DEVELOPED A SUSTAINED UPDRAFT
WILL ALSO CONTAIN TORNADIC POTENTIAL. ADDITIONALLY...THE
THREAT OF HAIL AND STRONG STRAIGHT LIGHT WINDS WILL ALSO
EXIST WITH THE STRONGEST STORMS.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION LIKELY NEEDED.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY...NO HAZARDS.
MONDAY...THUNDERSTORM POTENTIAL.
TUESDAY...THUNDERSTORM POTENTIAL.
WEDNESDAY...THUNDERSTORM POTENTIAL.
EXTENDED DISCUSSION...
THE MAIN UPPER LEVEL STORM SYSTEM IS EXPECTED TO MOVE INTO THE
REGION ON FRIDAY INTO SATURDAY WITH AN INCREASING THREAT FOR
SEVERE WEATHER AND HEAVY RAINFALL.
A FEW STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS
PORTIONS OF NORTHEAST OKLAHOMA FRIDAY AFTERNOON AS A WARM FRONT
BEGINS TO LIFT NORTH OF THE AREA. THE MAIN CONVECTIVE LINE IS
EXPECTED TO DEVELOP WEST OF THE AREA AND MOVE INTO EASTERN
OKLAHOMA FRIDAY NIGHT WITH A SIGNIFICANT THREAT FOR SEVERE
WEATHER...HEAVY RAINFALL AND LOCALIZED FLASH FLOODING. THIS THREAT
WILL CONTINUE INTO SATURDAY ACROSS FAR EASTERN OKLAHOMA AND
NORTHWEST ARKANSAS AS THE UPPER LOW LIFTS SLOWLY NORTHEAST.
ANOTHER COLD FRONT WILL MOVE INTO THE REGION BY THE EARLY PART OF
NEXT WEEK WITH A CHANCE FOR SHOWERS AND THUNDERSTORMS.
EMERGENCY MANAGEMENT PLANNING STATEMENT...
PERSONS SHOULD CONTINUE TO MONITOR THE LATEST FORECAST CONCERNING
THE THREAT FOR SEVERE WEATHER AND FLASH FLOODING THROUGH SATURDAY.
THREAT PROBABILITIES WILL CONTINUE TO BE REFINED.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.In the hours before
Special weather statement, Mar 29, 5:11 PM CDT, 2 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
511 PM CDT THU MAR 29 2007
OKZ054-055-060-061-067-292245-
OSAGE OK-ROGERS OK-TULSA OK-WAGONER OK-WASHINGTON OK-
511 PM CDT THU MAR 29 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 545 PM CDT
FOR THE FOLLOWING COUNTIES:
IN NORTHEAST OKLAHOMA
NORTHWESTERN WAGONER...SOUTHWESTERN ROGERS...SOUTHERN
WASHINGTON...OSAGE AND TULSA
AT 511 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 14 MILES NORTHWEST OF HOMINY JENKS TO LEONARD...
MOVING NORTH AT 45 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY
THESE STORMS INCLUDE TULSA...CLAREMORE...CATOOSA...PAWHUSKA...HOMINY
...BROKEN ARROW...RAMONA...AND ONETA.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.Local storm report, Mar 29, 5:37 PM CDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
537 PM CDT THU MAR 29 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM TSTM WND GST 3 NE BROKEN ARROW 36.08N 95.75W
03/29/2007 E60 MPH WAGONER OK PUBLIC
&&
JDSSpecial weather statement, Mar 29, 5:41 PM CDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
541 PM CDT THU MAR 29 2007
OKZ054-055-292315-
OSAGE OK-WASHINGTON OK-
541 PM CDT THU MAR 29 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 615 PM CDT
FOR THE FOLLOWING COUNTIES:
IN NORTHEAST OKLAHOMA
WASHINGTON AND NORTHEASTERN OSAGE
AT 541 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 2 MILES SOUTHEAST OF FORAKER TO 10 MILES SOUTH OF
AVANT...MOVING NORTH AT 45 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THESE STORMS INCLUDE...PAWHUSKA...AVANT...WOLCO...BARNSDALL...
PERSHING...TALLANT...NELAGONEY...OKESA...PEARSONIA...BIGHEART...
FORAKER...HULAH...BARTLESVILLE...RAMONA...OCHELATA...DEWEY AND COPAN.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ALERT IS UPGRADED TO A WARNING.Special weather statement, Mar 29, 5:49 PM CDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
549 PM CDT THU MAR 29 2007
OKZ054-060-064-292315-
CREEK OK-OSAGE OK-TULSA OK-
549 PM CDT THU MAR 29 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 615 PM CDT
FOR THE FOLLOWING COUNTIES:
IN NORTHEAST OKLAHOMA
SOUTHEASTERN OSAGE...EASTERN CREEK AND WESTERN TULSA
AT 549 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3 MILES
SOUTH OF KELLYVILLE...MOVING NORTH AT 50 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...GRAY...SAND SPRINGS...
KELLYVILLE AND SAPULPA.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ALERT IS UPGRADED TO A WARNING.Special weather statement, Mar 29, 6:13 PM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
613 PM CDT THU MAR 29 2007
OKZ060-064-066-067-070-300000-
CREEK OK-MUSKOGEE OK-OKMULGEE OK-TULSA OK-WAGONER OK-
613 PM CDT THU MAR 29 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 700 PM CDT
FOR THE FOLLOWING COUNTIES:
IN NORTHEAST OKLAHOMA
NORTHERN OKMULGEE...WESTERN WAGONER...EASTERN CREEK AND EASTERN
TULSA
IN EAST CENTRAL OKLAHOMA
NORTHWESTERN MUSKOGEE
AT 613 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 3 MILES SOUTHWEST OF MOUNDS TO 4 MILES SOUTH OF
ERAM...MOVING NORTH AT 40 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THESE STORMS INCLUDE...LIBERTY...ERAM...BALD HILL...HECTORVILLE...
TULSA...LEONARD...BIXBY...JENKS...GLENPOOL...BROKEN ARROW...CHOSKA...
PORTER...STONEBLUFF...REDBIRD...COWETA...ONETA...MOUNDS...KIEFER...
BOYNTON...JAMESVILLE AND HASKELL.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ALERT IS UPGRADED TO A WARNING.Special weather statement, Mar 29, 6:36 PM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
636 PM CDT THU MAR 29 2007
OKZ062-068-300015-
CHEROKEE OK-MAYES OK-
636 PM CDT THU MAR 29 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 715 PM CDT
FOR THE FOLLOWING COUNTIES:
IN EAST CENTRAL OKLAHOMA
NORTHERN CHEROKEE
IN NORTHEAST OKLAHOMA
MAYES
AT 636 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 5 MILES NORTHWEST OF PRYOR TO MAZIE...MOVING EAST
AT 25 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...PEGGS...PRYOR...MAZIE...MURPHY...CHOUTEAU...LOCUST GROVE...
ROSE...SALINA...SPAVINAW...STRANG...ADAIR...PENSACOLA...LANGLEY AND
DISNEY.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ALERT IS UPGRADED TO A WARNING.The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 30, 6:41 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 20 min |
Nearby
Flash Flood Watches in Oklahoma, 2007Every flash flood watch in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.